# SDR QXEA200600756

- Difficulty date: March 1, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Ws 765 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4 - RIGHT HAND WING, TOP SURFACE, GOUGE AT WING STATION 765.00 JUST AFT OF NACELLE PANEL 623AT.  REPAIRED IAW DHC-8-200 SRM 51-20-91, 51-20-16, 51-20-36, 51-20-51, PAGE 1-7 AND RD 8-57-8996, ISSUE 1.
